# SDR ABXA000348

- Difficulty date: July 20, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- Aircraft time: 52,969 hours, 24,278 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH LANDING GEAR EXTENSION LEFT MLG GREEN LIGHT DID NOT ILLUMINATE.  RECYCLED LANDING GEAR LEFT MLG GREEN LIGHT ILLUMINATED.  DISASSEMBLED CONNECTOR (P1-137), NO PROBLEMS NOTED.  REPLACED PINS K, L, M AS PRECAUTION.  REPLACED LEFT DOWN LIMIT SWITCH (S1-208), ALSO AS A PRECAUTION.  OPS CHECKED GOOD IAW DC8 MM 32-61-01, SHEET 2.
